# SDR 2020FA0000546

- Difficulty date: August 28, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N612YM
- Make and model: Lear 45LEAR
- Aircraft serial: 248
- Aircraft time: 4,770 hours, 3,633 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Seal
- Part number: 7671300001003
- Condition: Worn
- Location: Bleed Air Sys
- Part time: 4,770 hours, 3,633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTS RIGHT HAND PYLON OVERHEAT CASS MESSAGE IN FLIGHT.  COMPLIED WITH RIGHT HAND ENGINE SHUT DOWN AND DIVERTED TO RIFLE COLORADO.  NO DAMAGES OR INJURY OCCURED.  CONTACTED WESTSTAR AVIATION TO COMPLY WITH REPAIR.  UPON INSPECTION FOUND HP BLEED AIR FIRE WALL SEAL WORN.  REPLACED RIGHT HAND HP BLEED AIR SEAL AND PERFORMED FUNCTIONAL CHECKS.  AFTER ENGINE RUNS NO CASS MESSAGES APPEARED.  AIRCRAFT OK FOR RETURN TO SERVICE.
